# SDR ASOA2013041003341

- Difficulty date: March 21, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N849AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7347
- Aircraft time: 31,116 hours, 27,912 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E OTBD FLAP ALIGNMENT RECEPTACLE IS CHAFED.  REPAIRED IAW REO 601R-57-51-143.  MAJOR REPAIR.
